Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On quasi-pseudoconformality in several complex variables


Author: Ricardo Nirenberg
Journal: Trans. Amer. Math. Soc. 127 (1967), 233-240
MSC: Primary 32.60
MathSciNet review: 0218622
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.60

Retrieve articles in all journals with MSC: 32.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0218622-5
PII: S 0002-9947(1967)0218622-5
Article copyright: © Copyright 1967 American Mathematical Society